# SDR USAA950845

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 807
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 4 INCH ATTACH ANGLE CORRODED, BS 807 RBL 17.5.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  FABRICATED NEW ANGLE AND INSTALLED, REPAIRED PER DRAWING 65-46551.  (M)
